Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


sin medicamentos
Dec 15, 2006

ME DIO ERPES SOSTER HACE AÑO Y MEDIO ME ARDE MUCHO TODABIA Y ME RASCO CONSTANTEMENTE, HAY ALGO QUE PUEDA HACER YA QUE SOY POSITIVO Y EN LA ACTUALIDAD NO ESTOY TOMANDO LOS MEDICAMENTOS SINTIENDOME MUY BIEN A NIBEL GENERAL A EXCEPTO LO DE LA RASQUUIÑA PERMANENTE, CLARO QUE ME VE EL MEDICO CONSTANTEMENTE Y ESTOY MUY BIEN INCLUSO LA ULTIMA CARGA FUE INDETECTABLE. NO SE QUE OPIMION TENGAN DE ESTE CASO. MIL GRACIAS POR SUS APORTES

Response from Dr. Santana

Herpes Zoster en pacientes VIH en ocasiones puede manifestarse con sintomas atipicos y sobre todos prolongados. En su caso antihistaminicos y analgesicos topicales pudiesen ayudar pero esto tiene que trabajarlo con su medico ya que en ocasiones esto conlleva un periodo de prueba y cambio.


Previous
EFECTOS COLATERALES
Next
musico HIV +

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement